# SDR DALA2024032703849

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 25,735 hours, 10,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior E Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5557153) L4 DOOR EXTERIOR EMERGENCY LIGHT OUT. REPLACED L4 DOOR EXTERIOR EMERGENCY LIGHT LAMP. REFERENCE B-737 AMM 33-51-04-960-801. OPS CHECK OK.
